MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 05/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 53 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that in stent occlusion of the right popliteal artery occurred requiring additional intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the right proximal popliteal artery extending up to the right mid popliteal artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 120 mm with 100% stenosis and was classified as tasc ii c lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed by using 5.0 mm x 100 mm r2p crosstella rx percutaneous transluminal angioplasty (pta) balloon.A dissection of grade d was noted in the right proximal and mid popliteal artery post dilation of 5.0 mm x 100 mm r2p crosstella pta balloon, which was treated by placement of 6 mm x 120 mm eluvia drug eluting stent study device.Following post-dilation using 5.0 mm x 100 mm r2p crosstella pta balloon, the final residual stenosis was noted to be 15%.Post treatment, the dissection was resolved.On the same day, the subject was discharged from the hospital on aspirin and other anticoagulant medication.On (b)(6) 2023, in-stent thrombotic occlusion was noted in the right proximal and mid popliteal artery and was treated using thrombolysis.Post procedure 10% residual stenosis was noted.On (b)(6) 2023, the subject experienced symptoms of pain, redness, and swelling over the right foot along with history of popliteal stent occlusion and was hospitalized for further evaluation and treatment.On the same day, computed tomography angiography (cta) imaging revealed: right leg (target limb): mild atherosclerotic disease in the common iliac artery, external iliac artery and superficial femoral artery; moderate atherosclerotic disease in common femoral artery; patent profunda femoral artery; occluded popliteal artery with reconstitution of the distal popliteal artery prior to the trifurcation.On (b)(6) 2023, 208 days post index procedure, the occlusion noted in the right popliteal artery was treated by performing bypass surgery.Flow was established into the bypass graft with good palpable pulse noted in the proximal great saphenous vein.The below the knee popliteal artery was patent with mild plaque.Doppler examination demonstrated robust doppler signal in the bypass graft and distal popliteal artery.Palpable posterior tibial pulses were noted on completion of the procedure.On the same day, the event was considered to be resolved.On (b)(6) 2023, the subject was discharged from the hospital in stable condition and on aspirin.
 
Event or Problem Description
It was reported that in stent occlusion of the right popliteal artery occurred requiring additional intervention.On (b)(6) 2023, the subject underwent treatment with this eluvia drug eluting stent as a part of a clinical trial.The target lesion #001 was in the right proximal popliteal artery extending up to the right mid popliteal artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 120 mm with 100% stenosis and was classified as tasc ii c lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed by using 5.0 mm x 100 mm r2p crosstella rx percutaneous transluminal angioplasty (pta) balloon.A dissection of grade d was noted in the right proximal and mid popliteal artery post dilation of 5.0 mm x 100 mm r2p crosstella pta balloon, which was treated by placement of 6 mm x 120 mm eluvia drug eluting stent study device.Following post-dilation using 5.0 mm x 100 mm r2p crosstella pta balloon, the final residual stenosis was noted to be 15%.Post treatment, the dissection was resolved.On the same day, the subject was discharged from the hospital on aspirin and other anticoagulant medication.On 28-may-2023, in-stent thrombotic occlusion was noted in the right proximal and mid popliteal artery and was treated using thrombolysis.Post procedure 10% residual stenosis was noted.On 14-dec-2023, the subject experienced symptoms of pain, redness, and swelling over the right foot along with history of popliteal stent occlusion and was hospitalized for further evaluation and treatment.On the same day, computed tomography angiography (cta) imaging revealed: right leg (target limb): mild atherosclerotic disease in the common iliac artery, external iliac artery and superficial femoral artery; moderate atherosclerotic disease in common femoral artery; patent profunda femoral artery; occluded popliteal artery with reconstitution of the distal popliteal artery prior to the trifurcation.On 16-dec-2023, 208 days post index procedure, the occlusion noted in the right popliteal artery was treated by performing bypass surgery.Flow was established into the bypass graft with good palpable pulse noted in the proximal great saphenous vein.The below the knee popliteal artery was patent with mild plaque.Doppler examination demonstrated robust doppler signal in the bypass graft and distal popliteal artery.Palpable posterior tibial pulses were noted on completion of the procedure.On the same day, the event was considered to be resolved.On 20-dec-2023, the subject was discharged from the hospital in stable condition and on aspirin.
 
Additional Manufacturer Narrative
A2 - age at time of event: 53 years old at the time of study enrollment.E1: initial reporter email: updated.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23125281
Report Number2124215-2025-66250
Device Sequence Number21170233
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)240208(10)28904689
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0028904689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/18/2025
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient RaceWhite